EconPapers    
Economics at your fingertips  
 

Investigation of Fractional Calculus for Extended Wright Hypergeometric Matrix Functions

Mohamed Niyaz, Ahmed H. Soliman, Ahmed Bakhet and A. Ghareeb

Abstract and Applied Analysis, 2023, vol. 2023, 1-8

Abstract: Throughout this paper, we will present a new extension of the Wright hypergeometric matrix function by employing the extended Pochhammer matrix symbol. First, we present the extended hypergeometric matrix function and express certain integral equations and differential formulae concerning it. We also present the Mellin matrix transform of the extended Wright hypergeometric matrix function. After that, we present some fractional calculus findings for these expanded Wright hypergeometric matrix functions. Lastly, we present several theorems of the extended Wright hypergeometric matrix function in fractional Kinetic equations.

Date: 2023
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/aaa/2023/9505980.pdf (application/pdf)
http://downloads.hindawi.com/journals/aaa/2023/9505980.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:9505980

DOI: 10.1155/2023/9505980

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:9505980